# SDR DLM11971465

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 16,486 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT 50 FT ON LANDING GOT NR 3 FIRE WARNING.  AFTER LANDING THE THROTTLE WAS MOVED TO IDLE AND LIGHT REMAINED ON AND FIRE BELL SOUNDED.  SHUT DOWN FUEL SW AND PULLED FIRE HANDLE ON NR 3.  FIRED AGENT, NO SECONDARY INDICATIONS.  FOUND PER CFDS NR 3 FDCU AT FAULT.  REPLACED SAME AND REPLACED NR 1 BOTTLE AND CARTRIDGE.  ALSO, CKD NR 3 ENGINE FOR EVIDENCE OF FIRE.  FOUND ALL OK, FINAL FIRE WARN TEST OK.
